Tylenol Ultra Relief Tough on Headaches eZ Tabs

35 customers are viewing this product.

Only 33 left in stock!

Tylenol Ultra Relief Tough on Headaches contains an effective pain relief ingredient plus a pain relief enhancer to provide superior relief of headache pain.

Easy-Open Bottle 120 eZ Tabs

$7.99$20.99

Quantity:
Description

When you get a migraine or splitting headache, you are not yourself. You want fast, effective relief so you can quickly get back to normal whatever your normal is.

Now try Tylenol Ultra Relief Tough on Headaches. Tylenol Ultra Relief Tough on Headaches contains an effective pain relief ingredient plus a pain relief enhancer to provide superior relief of headache pain.

Clinical studies have proven that an acetaminophen and caffeine combination relieves headache pain more effectively than acetaminophen alone.

For effective relief of:

  • Headaches
  • Mild to moderate migraine pain

Format:

eZ Tabs (easy-to-swallow, sweet-coated tablets)

Dosage:

Adult uses only (12 years and older): Take 1 tablet every 4 √ź 6 hours. If the pain does not respond to 1 tablet, take 2 tablets at the next dose. Do not take more than 8 tablets per day.

Medicinal Ingredients: Each tablet contains:

  • Pain reliever: Acetaminophen, 500 mg
  • Pain relief enhancer: Caffeine, 65 mg

Non-Medicinal Ingredients (alphabetical):

Carnauba wax, cellulose, corn starch, FD&C blue no. 2, FD&C red no. 40, hypromellose, iron oxide black, magnesium stearate, polydextrose, polyethylene glycol, propylene glycol, sodium starch glycolate, sucralose, titanium dioxide, triacetin

Caution:

Keep out of the reach of children. This package contains enough drugs to seriously harm a child. Avoid other caffeine-containing products. Too much caffeine may cause rapid heart rate, nervousness, or sleeplessness. Ask a doctor or pharmacist before use if you have high blood pressure, glaucoma, or overactive bladder syndrome. Do not use other drugs containing acetaminophen. Use the smallest effective dose. Do not take more than the maximum daily dose. Overdose may result in severe or possibly fatal liver damage. Do not take if allergic to acetaminophen. Consult a doctor if: Your symptoms last for more than 5 days; You develop allergic reactions such as wheezing, rash, or itching. Ask a doctor or pharmacist before use if you: Are pregnant or breastfeeding; Have chronic alcoholism; Have a serious liver or kidney disease; Use any other medications including natural health products, prescription drugs, salicylates, or other pain and fever relief medications. In case of overdose, call a Poison Control Centre or doctor immediately, even if you do not notice any possible signs or symptoms such as increased sweating, nausea, vomiting, stomach pain, and loss of appetite. Use only as directed by a doctor.

WARNING:

Do not use it if the carton is open or if the printed bottle neck band or inner foil seal is broken. Store at room temperature, 15√ź30¬°C (59√ź86¬°F).
We are only able to ship this item to Canadian customers.

Disclaimer: Please note, because the Pharmacy Operations and Drug Scheduling Act, categorise Iron Formula as schedule II drug, that means it requires professional intervention from the pharmacist when being sold. Although, prescription is not required but this supplement is only available through a pharmacist. After you place order online, you will receive a call from one of our licensed pharmacists for a consultation, after you have completed the consultation, product would be shipped.